PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Kernels, truth and satisfaction

Volume 67 / 2019

James H. Schmerl Bulletin Polish Acad. Sci. Math. 67 (2019), 31-35 MSC: Primary 03H15, 03C50, 05C20. DOI: 10.4064/ba8176-1-2019 Published online: 1 March 2019

Abstract

The Kotlarski–Krajewski–Lachlan Theorem says that every resplendent model of Peano Arithmetic has a full satisfaction class. Enayat and Visser gave a more model-theoretic proof of this theorem. We redo their proof using kernels of directed graphs.

Authors

  • James H. SchmerlDepartment of Mathematics
    University of Connecticut
    Storrs, CT 06269, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image